BibTeX record journals/ijnsec/Lin09

download as .bib file

@article{DBLP:journals/ijnsec/Lin09,
  author    = {Tzu{-}Chun Lin},
  title     = {Algorithms on Elliptic Curves over Fields of Characteristic Two with
               Non-adjacent Forms},
  journal   = {I. J. Network Security},
  volume    = {9},
  number    = {2},
  pages     = {117--120},
  year      = {2009},
  url       = {http://ijns.femto.com.tw/contents/ijns-v9-n2/ijns-2009-v9-n2-p117-120.pdf},
  timestamp = {Sun, 08 Nov 2009 18:01:12 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijnsec/Lin09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI